# SDR ASAA0210305

- Difficulty date: November 12, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 654860828
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND AFT FAIRING SUPPORT AT BS 540, LEFT BUTTOCK LINE 8, LEFT BUTTOCK LINE 70 CRACKED.  REMOVED AND REPLACED AFT FAIRING SUPPORT PER SRM.  (M)
